# SDR JR2R20171210218

- Difficulty date: December 10, 2017
- Submitted: December 10, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N429NV
- Make and model: Doug MD 83
- Aircraft serial: 49385
- Aircraft time: 61,318 hours, 52,849 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 9957739139
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SHEAR TIES CORRODED STA 1287 22L TO 26L.  REMOVED AND REPLACED SHEAR TIE STA 1287 22L TO 26L IAW SRM 51-30-2 AND 51-30-5.
